Items where Subject is "Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Approximation Theory and Asymptotic Methods (010201)"
|Up a level|
- Subjects classification (32824)
- Australian and New Zealand Standard Research Classification (32824)
Group by: Authors/Creators | Item Type
Number of items at this level: 15.
Belward, John A., Turner, Ian W., & Oqielat, Moa'Ath (2009) Numerical investigations of linear least squares methods for derivative estimation. ANZIAM Journal, 50, C844-C857.
Cox, Grant M., McCue, Scott W., Thamwattana, Ngamta, & Hill, James M. (2005) Perturbation solutions for flow through symmetrical hoppers with inserts and asymmetrical wedge hoppers. Journal of Engineering Mathematics, 52(1), pp. 63-91.
Dallaston, Michael C. & McCue, Scott W. (2013) Bubble extinction in Hele-Shaw flow with surface tension and kinetic undercooling regularisation. Nonlinearity, 26(6), pp. 1639-1665.
Desseaux , Andre & Kelson, Neil A. (2000) Flow of a micropolar fluid bounded by a stretching sheet. ANZIAM Journal, 42 (E), C536-C560.
Kelson, Neil A. & Desseaux, Andre (2000) Note on porous rotating disk flow. Australian & New Zealand Industrial and Applied Mathematics Journal, 42 (E), C837-C855.
Lustri, C.J., McCue, S.W., & Chapman, S.J. (2013) Exponential asymptotics of free surface flow due to a line source. IMA Journal of Applied Mathematics. (In Press)
Lustri, Christopher J., McCue, Scott W., & Binder, Benjamin J. (2012) Free surface flow past topography : a beyond-all-orders approach. European Journal of Applied Mathematics, 23, pp. 441-467.
McCue, Scott W. (2009) Preface to fourth Special Issue on Practical Asymptotics. Journal of Engineering Mathematics, 63, pp. 153-154.
McCue, Scott W., Hsieh, Mike, Moroney, Timothy J., & Nelson, Mark I. (2011) Asymptotic and numerical results for a model of solvent-dependent drug diffusion through polymeric spheres. SIAM Journal on Applied Mathematics (SIAP), 71(6), pp. 2287-2311.
McCue, Scott W. & King, John R. (2011) Contracting bubbles in Hele-Shaw cells with a power-law fluid. Nonlinearity, 24, pp. 613-641.
McCue, Scott W. & Stump, David M. (2000) Linear stern waves in finite depth channels. Quarterly Journal of Mechanics and Applied Mathematics, 53(4), pp. 629-643.
Ogilat, Osama, McCue, Scott W., Turner, Ian W., Belward, John A., & Binder, Benjamin J. (2011) Minimising wave drag for free surface flow past a two-dimensional stern. Physics of Fluids, 23(7), 072101-1.
Yu, Q, Liu, Fawang, Anh, Vo, & Turner, Ian (2008) Solving linear and non-linear space-time fractional reaction-diffusion equations by the adomian decomposition method. International Journal for Numerical Methods in Engineering, 74(1), pp. 138-158.
Hill, James, McCue, Scott, & Wu, Bisheng (2008) Asymptotic results for a Stefan problem with surface tension. In Denier, J, Finn, M, & Mattner, T (Eds.) Proceedings of the 22nd International Congress of Theoretical and Applied Mechanics: CD ROM (ICTAM), 25-29 August 2008, Australia, South Australia, Adelaide.
Kelson, Neil A., Desseaux, Andre, & McElwain, Sean (2000) Limiting solutions and linearised analysis of micropolar flow driven by a porous stretching surface. In Brassington, Gary B. & Patterson, John C. (Eds.) Seventh Australasian Conference on Heat and Mass Transfer, July, 2000, James Cook University, Townsville.